Active Ingredients (in each caplet) - Purpose. Acetaminophen 325mg - Pain reliever/fever reducer. Guaifenesin 200 mg - Expectorant. Phenylephrine HCl 5mg - Nasal decongestant. Inactive Ingredients: Carnauba Wax, Croscarmellose Sodium, Flavor, Hydroxypropyl Cellulose, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Pregelatinized Starch, Sucralose, Titanium Dioxide, Triacetin.
Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets every 4 hours. Swallow whole-do not crush, chew or dissolve. Do not take more than 10 caplets in 24 hours. Children under 12 years: ask a doctor. Other information: Each caplet contains: sodium 3 mg. Store between 20-25 degrees C (68-77 degrees F). Do not use if carton or blister unit is opened or broken.
Always refer to the actual package for the most accurate information